# SDR DALA2025030301636

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 100,252 hours, 25,619 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 FOUND EMERGENCY LIGHTS BY ROW DEF INOP.   REPLACED BATTERY, R/R EMERGENCY LIGHT TRAY (INVERTER) PER B757 AMM 33-51-11 ALL LIGHTS IN CIRCUIT OPERATED NML. M10699 INVERTER CHANGED. (5132220)
